On some operator algebras generated by unilateral weighted shifts


Ergezen F., Sadik N.

PUBLICATIONES MATHEMATICAE-DEBRECEN, vol.76, pp.21-30, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 76
  • Publication Date: 2010
  • Title of Journal : PUBLICATIONES MATHEMATICAE-DEBRECEN
  • Page Numbers: pp.21-30

Abstract

In this study, we present the necessary and sufficient conditions for the algebra generated by unilateral weighted shifts to be isometrically isomorphic to the polydisc algebra.